It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 31 for sodium valporate. (0.014 seconds)


... Hi, just wanted to hear from other people their experience with sodium valporate. Sorry to share this with you but I was just wanting to know if anyone else had a similar experience... ... (3 replies)
... is is safe to take sodium valporate when pregnant (2 replies)
... year old on Sodium Valporate to stop his febrile convulsions. ... (0 replies)

... I'm posting this thread as I'm curious to see what epilepsy sufferers think of sodium valporate? ... (1 replies)
... i was taken off epilim (sodium valproate) when we were trying to fall pregnant - i was put on to topamax (topiramate) it is relatively new but it controlled me nicely, i have since had two daughters one in 2005 and 2009, i have been on the medication since 2004, with the only side effect as weight loss. i stayed on the medication even when i wasn't pregnant and was able to... (2 replies)
... Thanks. I would never stop taking my medication, unless under the supervision of my Neuro. I have been seizure free for 3 yrs so I don't want to mess with that. :) Also, my siezures were nocturnal and once I had two consecutive seizures with only seconds of consciousness between them, so that is quite scary to hear. A friend died of SUDEP in his sleep so it is always a... (9 replies)
... Hi, I have Primary Reading epilepsy and have had it for quite some time now have been on medication (Sodium Valporate) for around 6 years now. I do find that my memory does suffer quite a lot, can't remember a lot of things. I have found my self not taking my medication due to a number of factors, my memory seems to be coming back. I will be going back on my medicine soon... (9 replies)
... What kind are you on? the generic depakote caused me a lot more problems than the name brand. i also found out that certain foods like gluten made my condition worse. I only take the name brand depakote now, and i eat a decent meal with the meds. I also found drinking water to be helpful. If you look up depakote it does have gi problems as a side effect. I have had to... (3 replies)
... I never had stool problems with Depakote. It caused weight gain and hair thinning in my case. Drug interactions when on Depakote (I was on two others) I did not like. Removing one of the three medications resolved that problem. When taken off of Depakote, I lost the weight gained, however waist did not return to the previous size. --Travis (3 replies)
... I had the same problems with "Depakote" also known as "Valproic Acid". Addition of such drug to my Dilantin intake was not successful in controling my siezures. I insisted being removed from Depakote as it was effecting my vision as well as being very tiered. I sought attention by other professionals to arrive at successful treatment. Through many new tests it was... (3 replies)
... I had the weight gain on Depakote. More than 20 pounds. Oddly enough, it came OFF when I was taken off of Depakote. Just not where I needed it to. My suit no longer fit when I had to attend a formal event. I also know of a case (a friend) where the weight LOSS occurred as a result of the medication. In most cases patients have the weight gain; however, if you are like... (8 replies)
... Unfortunately I didn't get the weight loss.. typical!! They have now started me on sodium valporate, which runs the risk of weight gain.... whats the betting...!!! lol! ... (8 replies)
... sezuires and they then changed their mind and thought it could be epilepsy. She has had a CT, MRI,AND EEG's, we were in hospital for 2 weeks, and she was put on sodium valporate. ... (0 replies)
... i take depakote and my dr has always warned me that whenever i start thinking about babies i need to switch to a diff med and start the folic acid. depakote is known for birth defects and i dont think it is one of the best aeds to take when pregnant. just my two cents. i would talk to your doc. (2 replies)
Help
Oct 13, 2008
... its another name for sodium valporate im worried about what it could do to the unborn child (4 replies)
... aring little boy, but can be so aggressive, hyper and obbsessive at times. He has been on 3 differnt drugs, Tegratol, which made him manic and mad, then we tried sodium valporate, this is also had strange side effects, one of which stopped him eating as he was having thoughts that there was things in his food eg sand, glass. ... (2 replies)
... WINDOW i am having treetment now for a arterio malformation mine a quite large one using radio sergury theres nowt to it . but when they put me on epilim (sodium valporate) from tegretol they increased to 5 and 6 somtimes in one day all i am saying is be careful for a while . i am back on tgs and fit free 6 months take care ;) (3 replies)
... I tried to go back on Lithium but it didn't work and my face burst into acne. Then Sodium Valporate which I hated as it made me feel dead inside. And then Aripripozole which did nothing for me. ... (8 replies)
... Yes Sodium Valporate (known as depakote here in the US) can cause stomach upsets. I'm not sure if it causes them to the level you are describing but everyone is different. Are you taking it with food? My son takes this and I always make sure he eats something along with it. If in doubt I'd call your doctor. Good luck. Julie (1 replies)
... Hi,I am a 36 yr old female who has JME i have had it since I was 6 yrs old.I now have 3 Children none of them have Epilepsy "touch wood".Sodium Valporate (Epilim) causes nural tube defects this can be avoided most of the time with FOLIC ACID.I know we are told to take it anyway but Epileptic women should take it everyday regardless in my opinion.Epilim strippes the body of... (8 replies)




Pages: 1 2

All times are GMT -7. The time now is 03:25 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!